MAUDE Adverse Event Report: ORTHOFIX, LLC OSTEOGENESIS STIMULATOR, CERVICAL-STIM

ORTHOFIX, LLC OSTEOGENESIS STIMULATOR, CERVICAL-STIM
Model Number 5505
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Rash (2033)
Date of Event 06/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device did not return for investigation.If the device is returned an investigation will be performed at that time.A review of the dhr was performed.All units from the work order passed final inspection.
 
Event or Problem Description
As reported the patient had a rash on the left side of their clavicle which started a month after using the device and is not going away.

Brand Name
OSTEOGENESIS STIMULATOR, CERVICAL-STIM
Common Device Name
OSTEOGENESIS STIMULATOR, CERVICAL-STIM
Manufacturer (Section D)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer (Section G)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer Contact
yobana sanchez
3451 plano pkwy
lewisville, TX 75056
MDR Report Key25638796
Report Number2183449-2026-00026
Device Sequence Number18647515
Product Code LOF
UDI-Device Identifier18257200105632
UDI-Public18257200105632
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5505
Device Catalogue Number655505-0001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexUnknown